Journal article icon

Journal article

SOME FURTHER TYPICAL RESULTS ON BOUNDED BAIRE ONE FUNCTIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01874223

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
ACTA MATHEMATICA HUNGARICA
Volume:
62
Issue:
1-2
Pages:
119-129
Publication date:
1993-01-01
DOI:
EISSN:
1588-2632
ISSN:
0236-5294
URN:
uuid:0fc0cc5b-c67b-4895-b818-7767f8978f68
Source identifiers:
3868
Local pid:
pubs:3868

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP